You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1983/42/1
On internal approximations of parabolic problems
Download
PDF
- On internal approximations of parabolic problems
Article
Original scientific text
Title
On internal approximations of parabolic problems
Authors
H. Marcinkowska
1
Affiliations
Wrocław
Annales Polonici Mathematici
1983/42/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
173-180
Main language of publication
English
Published
1983
Exact and natural sciences
mathematics